# SDR SWAA2021020240691

- Difficulty date: January 10, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142015220
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV EMERGENCY EXIT LIGHT WIRING BUNDLE (A/C SIDE) HAS A LOOSE WIRE AT THE GROUND BLOCK / INSTALLED NEW CONTACT ON WIRE W4142-0152-20 AND RETERMINATED INTO GD3782-DC PER WDM 33-51-21 AND SWPM 20-90-15. PERFORMED GOOD CONTINUITY CHECK FOR WIRE W4142-0152-20 AS DOCUMENTED ON 57897U 10JAN21 SA-M326: A1289300. TEST WILL BE PERFORMED ON NRC: U260310. 57897U 10JAN21.
